# SDR REXA2013052600942

- Difficulty date: May 26, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 14,299 hours, 9,258 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE LINE FAIRING 432BB HAS DEEP GOUGE.  REPLACED SKIN ON HINGE LINE FAIRING 432BB IAW SRM 51-24-16.
